Alert archive / Florida / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 95, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at May 7, 2006, 4:04 PM EDT for Jefferson County, Florida. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2006, 4:04 PM EDT (20:04 UTC)
- Expired
- May 7, 2006, 4:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
County Jefferson County, FL
The radar
The Tallahassee radar (KTLH), 44 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 4:25 PM EDT | TSTM WND DMG | 1 Nw Monticello, FL | NUMEROUS TREES DOWN ON WEST LAKE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 11:25 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.1 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 905 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 534 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 072004
SVRTAE
FLC065-072045-
/O.NEW.KTAE.SV.W.0095.060507T2004Z-060507T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
404 PM EDT SUN MAY 7 2006
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN JEFFERSON COUNTY IN FLORIDA
THIS INCLUDES THE CITY OF MONTICELLO
* UNTIL 445 PM EDT
* AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MONTICELLO...AND MOVING EAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DRIFTON BY 410 PM EDT...
NASH AND 8 MILES SOUTHWEST OF DILLS BY 415 PM EDT...
AUCILLA BY 435 PM EDT...
IN ADDITION TO HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE WARNED AREA.
LAT...LON 3066 8399 3053 8397 3050 8404 3039 8378
3062 8370
$$
38-GODSEY1 follow-up statement
000
WWUS52 KTAE 072028
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
426 PM EDT SUN MAY 7 2006
FLC065-072045-
/O.CON.KTAE.SV.W.0095.000000T0000Z-060507T2045Z/
JEFFERSON FL-
426 PM EDT SUN MAY 7 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR JEFFERSON COUNTY IN NORTH FLORIDA...
AT 425 PM EDT...THE PUBLIC REPORTED A FEW LARGE TREES DOWN FROM A
SEVERE THUNDERSTORM MOVING THROUGH CENTRAL JEFFERSON COUNTY. THIS
SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LAMONT...OR ABOUT 10 MILES SOUTH OF MONTICELLO...MOVING SOUTHEAST AT
20 MPH.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU
CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT
850-942-8833 TO REPORT SEVERE WEATHER.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE WARNED AREA.
LAT...LON 3066 8399 3053 8397 3050 8404 3022 8393
3041 8377 3062 8370
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 2:10 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, May 7, 2:10 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 210 PM EDT SUN MAY 7 2006 .SYNOPSIS...ISOLATED SEVERE STORMS THIS AFTERNOON...WITH WATCH OUT FOR MOST OF CWA. MAIN THREAT OVER SE AL & SW GA...WHERE FACTORS COMING TOGETHER THE BEST. GOOD DIFFERENTIAL HEATING THIS AFTERNOON HELPING DESTABILIZE THE MOIST ATMOSPHERE...& WITH THE WARM FRONT LIFTING NE...A LOW OVER AL...& A WEAK FRONT BOUNDARY SW TO LA...WARM SECTOR SET UP OVER THE CWA TODAY. SHORTWAVE MOVING ACROSS THE REGION HELPING TO INITIATE CONVECTION. MAIN THREAT SHOULD BE STRONG WINDS & LARGE HAIL. TORNADO THREAT LOW WITH LIMITED SHEAR. ONLY REAL FACTOR MISSING IS GOOD JET DYNAMICS...LOW LEVEL JET ONLY AROUND 20 KNOTS... OR WE COULD SEE MUCH MORE SEVERE WEATHER & POSSIBLE TORNADOES. WILL SEE THESE FEATURES WILL CONTINUE TO PROGRESS EAST THIS AFTERNOON & THIS EVENING. && .SHORT TERM...(TONIGHT THROUGH TUESDAY)... MODELS ARE CONSISTENT MOVING THE UPPER DYNAMICS & THE SURFACE SYSTEM EAST BY 00Z...BUT THIS MAY BE A BIT TOO FAST. BUT WILL TAPPER OFF CONVECTION AFTER 00Z TO 06Z. PATCHY DENSE FOG WILL BE POSSIBLE OVERNIGHT WITH EXPECTED RAIN AREAS. ON MONDAY...THE BOUNDARY STALLS OVER N FL...WITH A SOUTH FLOW OVER N FL...WHILE POSSIBLE NW OVER SE AL & SW GA. SMALL POP ON MONDAY WITH VERY LIMITED DYNAMICS...BUT SOME SEA BREEZE FORMATION & AFTERNOON HEATING POSSIBLE. MONDAY NIGHT THE STALLED BOUNDARY OVER THE AREA LIFTS NE AS A WARM FRONT & SOME SHORT WAVE ENERGY MOVES ACROSS THE AREA...SO 20-30% POP WILL BE IN THE FORECAST. TUESDAY BRINGS A MOSTLY DRY DAY...WITH SOME POSSIBLE SMALL CHANCES OF RAIN IN THE AFTERNOON & EVENING WITH MAINLY A SEA BREEZE INITIATION. TEMPS WILL WARM TO ABOVE NORMAL LEVELS THROUGH TUESDAY. .LONG TERM...(WEDNESDAY THROUGH SUNDAY)... WEDNESDAY LOOKS TO BE A TRANSITION DAY BEFORE THE NEXT COLD FRONT PUSHES THROUGH THE AREA. SMALL CHANCE OF RAIN MAIN AFTERNOON TO EVENING WEDNESDAY. THEN A COLD FRONT PUSHES THROUGH ON THURSDAY WITH SHOWERS & THUNDERSTORMS. DRYING A BIT COOLER FOR FRIDAY & INTO THE WEEKEND. && .MARINE...WILL SEE WINDS & SEE COME UP A BIT WITH THE INCREASED SOUTH FLOW...BUT STILL REMAIN BELOW BELOW EXERCISE CAUTION LEVELS. && .FIRE WEATHER...RH VALUES WILL REMAIN UP WITH NO CONCERNS FOR THE NEXT SEVERAL DAYS. && .AVIATION...VFR TO MVFR CIGS EXPECTED ACROSS THE AREA. SOME STRONG TO SEVERE STORMS OVER N FL THIS AFTERNOON TO EVENING WITH IFR CIGS...HEAVY RAIN...REDUCED VISIBILITIES. THEN MAINLY VFR OVERNIGHT...BUT AREAS OF IFR & PATCHY DENSE FOG IN AREAS WHERE RAIN FELL. KDHN...KTLH...KABY WILL HAVE THE GREATEST LIKELIHOOD OF IFR CONDITIONS. DURING THE DAY MONDAY...MAINLY VFR ACROSS THE AREA WITH AFTERNOON ISOLATED TSTMS. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 66 85 64 88 / 40 30 20 20 PANAMA CITY 70 83 69 85 / 50 30 20 20 DOTHAN 64 83 65 88 / 50 30 20 20 ALBANY 64 84 64 86 / 50 30 20 20 VALDOSTA 64 85 64 87 / 40 30 20 20 CROSS CITY 66 85 65 86 / 30 30 20 20 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. RADAR...JM/KGG AVIATION/FIRE WX...JM PUBLIC/MARINE...MCT
Hazardous weather outlook, May 7, 5:45 AM EDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 545 AM EDT SUN MAY 7 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-081000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 445 AM CDT SUN MAY 7 2006 /545 AM EDT SUN MAY 7 2006/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REGION TODAY. A WEAK LOW PRESSURE SYSTEM WILL FORM AND MOVE EASTWARD ALONG THE NEARLY STATIONARY FRONT WHICH LIES JUST TO THE NORTH OF OUR AREA. THIS SYSTEM WILL BRING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO THE CWA TODAY...SOME OF WHICH COULD BE STRONG TO SEVERE ESPECIALLY AFTER SOME DAYTIME HEATING HAS OCCURRED. STRONG STRAIGHT LINE WINDS AND POTENTIALLY LARGE HAIL WILL BE THE GREATEST THREATS WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE NEXT COLD FRONT IS EXPECTED TO DISSIPATE AFTER IT MOVES INTO THE AREA TONIGHT AND MONDAY...WITH PERHAPS A BRIEF RESPITE IN THE UNSETTLED WEATHER THROUGH TUESDAY. SHOWERS AND STORMS WILL RETURN TO THE FORECAST ON WEDNESDAY AND THURSDAY...WITH THE NEXT COLD FRONT EXPECTED TO MOVE THROUGH THE REGION ON FRIDAY. ALTHOUGH IT IS STILL EARLY IN THE FORECAST...THIS COULD RESULT IN SEASONABLY COOL WEATHER FOR NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. 17-GOULD
In the hours before
Special weather statement, May 7, 3:08 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 308 PM EDT SUN MAY 7 2006 GAZ159-072000- BROOKS- 308 PM EDT SUN MAY 7 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BROOKS COUNTY SOUTHWESTERN GEORGIA... * UNTIL 400 PM EDT AT 305 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BOSTON...OR 11 MILES SOUTHEAST OF THOMASVILLE...MOVING EAST AT 35 MPH. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 38-GODSEY
Special weather statement, May 7, 3:17 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 317 PM EDT SUN MAY 7 2006 FLZ018-071945- JEFFERSON- 317 PM EDT SUN MAY 7 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR JEFFERSON COUNTY IN NORTH FLORIDA... * UNTIL 345 PM EDT AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTH OF MONTICELLO...MOVING NORTHEAST AT 20 MPH. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 38-GODSEY
Special weather statement, May 7, 3:40 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 340 PM EDT SUN MAY 7 2006 FLZ016-072030- GADSDEN- 340 PM EDT SUN MAY 7 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GADSDEN COUNTY... * UNTIL 430 PM EDT AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF CHATTAHOOCHEE...MOVING EAST AT 30 MPH. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER. 23-MCNATT
Special weather statement, May 7, 3:41 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 341 PM EDT SUN MAY 7 2006 FLZ018-072030- JEFFERSON- 341 PM EDT SUN MAY 7 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR JEFFERSON COUNTY FOR NORTH FLORIDA... * UNTIL 430 PM EDT AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF MONTICELLO...MOVING EAST AT 30 MPH. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 38-GODSEY
Special weather statement, May 7, 3:43 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 343 PM EDT SUN MAY 7 2006 FLZ013-072030- CALHOUN- 343 PM EDT SUN MAY 7 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR CALHOUN COUNTY... * UNTIL 330 PM CDT AT 237 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES NORTHWEST OF BLOUNTSTOWN...MOVING EAST AT 30 MPH. PEOPLE IN NORTHEASTERN CALHOUN COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER. 23-MCNATT
Special weather statement, May 7, 3:50 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 350 PM EDT SUN MAY 7 2006 FLZ008-010-072030- COASTAL WALTON-WASHINGTON- 350 PM EDT SUN MAY 7 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WALTON AND WASHINGTON COUNTIES IN THE FLORIDA PANHANDLE... * UNTIL 330 PM CDT AT 248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTHEAST OF DE FUNIAK SPRINGS...MOVING EAST AT 25 MPH. PEOPLE IN EASTERN WALTON AND WESTERN WASHINGTON COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM. REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER. 23-MCNATT
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 12:59 PM EDT | Severe Thunderstorm Warning | TAE | Holmes | 31 min |
| May 7, 1:10 PM EDT | Severe Thunderstorm Warning | TAE | Jackson | 65 min |
| May 7, 1:47 PM EDT | Severe Thunderstorm Warning | TAE | Wakulla | 43 min |
| May 7, 1:53 PM EDT | Severe Thunderstorm Warning | TAE | Holmes | 52 min |
| May 7, 2:31 PM EDT | Severe Thunderstorm Warning | TAE | Walton | 44 min |
| May 7, 2:46 PM EDT | Severe Thunderstorm Warning | TAE | Holmes, Washington | 44 min |
| May 7, 3:07 PM EDT | Severe Thunderstorm Warning | TAE | Jackson | 38 min |
| May 7, 4:30 PM EDT | Severe Thunderstorm Warning | TAE | Madison, Taylor | 45 min |
| May 7, 5:30 PM EDT | Severe Thunderstorm Warning | TAE | Liberty | 45 min |
| May 7, 5:33 PM EDT | Severe Thunderstorm Warning | TAE | Taylor | 27 min |
| May 7, 5:49 PM EDT | Severe Thunderstorm Warning | TAE | Lafayette | 41 min |
| May 7, 5:54 PM EDT | Special Marine Warning | TAE | 96 min | |
| May 7, 6:02 PM EDT | Severe Thunderstorm Warning | TAE | Franklin, Liberty | 23 min |
| May 7, 6:14 PM EDT | Severe Thunderstorm Warning | TAE | Taylor | 46 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.